Does anyone take it? I got prescribed it this morning and took it a few hours ago and feel horrendous
Yes I take it. It takes a while to stop feeling horrible but I found they work. Good luck x
Most doctors suggest you take them at night as they do give not the nicest sid effects, so thats why you take them at night so you're not awake for the side effects.
Speak to your GP if you can do this as if i'd have known im sure i would've got on alot better with them. Saying that they are very good for anxiety/depressing at the right dose Good luck.
P.S i really can't spell today.lol
Sorry for the name - just registered and it was the best I could do...
I started 10mg of Citalopram a couple of weeks ago (was amazed at the number of people who have been/are taking it - v common and you are far from alone!). They can make you feel worse before you feel better but, as with any medication, just be mindful of (but not paranoid about!) side effects - read the instructions. I had a strong dose of anti-histamines on prescription for a few months recently. My anxiety levels went through the roof for a couple of hours a day while taking them - thought it was me but the anxiety greatly reduced when I stopped taking them. Was it the tablets? Not all medication suits everyone. Keep close to your GP and discuss any concerns about side effects with him/her.
ive been on 20mg citalopram for 5 weeks i feel a lot better now, took them at 7 in the morning was ready for bed by the time i got home from work, then was awake around 2 and was up all night, not good , so i changed the time to 12 noon im now ok . stick with it you will be ok.
Any of you guys feel side effects from the first dose?
I took my first dose yesterday and today just took my second and I feel very foggy. Kind of like I am not in my body. My stomach hurts a little bit, and I had a minor dull ache in my head last night. I am hoping it stays like this and doesn't get worse.
Good luck, hope you don't have too bad of side effects, if any at all.
I took Citalopram 20mg for several weeks, yes they helped me at first, but a side affect they don't tell you about is the long term problems you may get. I now suffer with constantly itchy skin which comes up in large rashes. This can be very painful. My doctor replaced the tablets with another form. Thankfully this apparently is a rare symptom the tablets just did not suit me.
Hello...I have taken Citalopram for around three years, 40mg a day. It's the best thing I ever did, I didn't really have much in the way of side effects, but if I take it at night it definitely interferes with my sleep. I have spoken to professionals about this, and recommend taking it first thing in the morning.
It's worth persevering, as I found after about four or five weeks that I started to feel so well and realised that I couldn't remember feeling this way for such a long time. Good luck xx
I took my first dose (only 10mg) last night; woke up early this morning feeling quite sick and very little appetite. I've developed a headache (and face ache) as the day's gone on, but otherwise I feel ok now.
I'm on 20mg, don't know If that's normal for first dose but I've taken it again today and have the same horrendous anxiety again. Feel sick, can't eat or sleep.
Hi Ashley, I took citalopram for about 4 years & it was very good,but I started on the lowest dose 10mg and gradually worked up.Try the 10mg for a week or two then go on to 20. I know what you mean with those side effects,but it does get better build up slowly
I take this tablet and have been for years they r pretty gud.
Hi, i started on 20mg but couldnt eat and was sick so called my doc who said to take 10mg instead and work up, if you can stick with then do but if the side affects are too severe call the doc and he may say start on a lower dose, they take time to work, about 3 weeks to kick in and 6 weeks or more for full effects. The first few weeks are when u may get any side affects, they can increase anxiety or any feelings you have so be aware of that, maybe get a family member of friend to read the side effects leaflet, not always good idea to read it yourself if you have anxiety i found. but any worries call the doc for advice, even to set your mind at rest. I'm now on 40mg. I ended up having to start on 10mg and work my way up to this amount very slowley. I had very severe anxiety and had to take 4 months off work due to it, ive just had my first week back and i dont know where i'd be without citalopram, i feel so much better. So dont lose hope. We are all here for you and your doctor can set your mind at rest if you have any health concerns, good luck x
Hi, I'm new here but I saw this and had to comment. I started citalopram 20mg a couple of days ok, started getting side effects within a few hours. My dr assures me this is totally normal and to just persevere for now as it will get better. I hope she is right!
Hope we both start feeling better soon!
It's absurd that these tablets often make us feel worse before we feel better, keep going with them, give it at least two weeks. Good Luck Simara.
Well I'm glad other people are going through the same thing. I'm just going to battle on with this for at least 2-3 weeks
I found they just made me really sweat,had to come off them,not sure weather i should have now
It's peculiar but the initial symptoms should wear off after a couple weeks.
hi im new to this only joined 2 days ago. my side affects were hot flushes my stomach making gurrgling loud noises that now has gone, im 5 weeks in feel lots better now, did have other side affects but they have gone now thank goodness, hope this helps
I took them for a couple of months and felt much better mentally, but they gave me an upset stomach and I stopped. I wish I hadn't stopped because I did feel much better very quickly. I'm going to chat the doc about them and see if he thinks the side-effects would wear off. xx
Im on them but ther not doing any good,iv had 3panic attacks today xxxx
how long have you been on them? I have found beta blockers knock panic attacks on the head.
I only take .5 at night when I'm anxious or before bed to sleep. I couldn't take in the day.
new to the forum as well. My Dr would like me to take a low dose 10mg of citalopram for my possible depression...
accompanied with mild pain, feel like I have rusty legs. It is not visible but I feel it constantly. I had a...
my doctor took me off Sertraline and has put me on 10mg of Citalopram. I have been taking the Citalopram...
Start a Community